MAUDE Adverse Event Report: HOLOGIC, INC MYOSURE XL; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC MYOSURE XL; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 50-601XL
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 07/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.H3: the device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.A video provided by the customer showed the deformation of the device.Hence the complaint can be confirmed.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that on july 6th, a myosure procedure was performed, and during the procedure, there was a lot of resistance deploying the cutting blade down the hysteroscopes that was being used.When the physician had finished resecting, he attempted to pull the cutting blade to remove it from the scope and accidentally cut the patient's cervix.The patient received stitches to stop the bleeding and was reported to be fine after the procedure.No additional medical intervention required.A video was provided by the customer in which resistance could be observed in the interaction between the myosure blade and the hysteroscope but no additional details were provided.

Brand Name
MYOSURE XL
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
ariel lafuente
562 parkway
coyol free zone building b24
san jose 20102
CR   20102
MDR Report Key17413928
Report Number1222780-2023-00256
Device Sequence Number17888253
Product Code HIH
UDI-Device Identifier15420045507654
UDI-Public(01)15420045507654(17)251025(10)22L10RA
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K181974
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/25/2025
Device Model Number50-601XL
Device Catalogue Number50-601XL
Device Lot Number22L10RA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Initial Report FDA Received Date07/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OMNI HYSTEROSCOPY STANDARD SET
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale